# SDR 2011F00114

- Difficulty date: May 15, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N132SD
- Make and model: Gulstm GV
- Aircraft serial: 537
- Aircraft time: 4,253 hours, 1,298 cycles
- Engine: Rroyce BR700710A110
- Engine time: 3,866 hours, 1,416 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Shorted
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, FLIGHT CREW REPORTED INTERMITTENT FIRE WARNING ON NR 2 ENGINE.  FLIGHT CREW FOLLOWED PROCEDURES IN AFM IN ORDER TO CONFIRM OR EXCLUDE VALIDITY OF INDICATION. FLIGHT CREW DETERMINED INDICATION WAS FALSE.  MX TROUBLESHOT SYS AND DETERMINED THAT WITH ENGINE COWLING CLOSED, FIRE DETECTION LOOP RAIL 2 WAS INTERMITTENTLY SHORTING ON ACCY GEAR BOX.  MX REPOSITIONED LOOP TO ALLOW INCREASED CLEARENCE BETWEEN GEARBOX AND 5 LOOP. FUNCTION CHECKS OF THE SYS INDICATE NORMAL OPERATION. THERE ARE NO DEFECTIVE PARTS INVOLVED.
